skin-hair-icon
Hyperpigmentation
My hyperpigmentation keeps getting worse after using OTC medicines. Have used Tretin-A for some months. As soon as i stop, my face becomes very dark especially around my mouth. It looks as if i have a moustache and have shaved it. Its quite embarassing as people have told me that i look like a monkey. Doctor gave kojivit for lightening of darkness but i got allergy all over my face. Second time, i was prescribed Melaglow which also contained little bit of Kojivit and i got allergy again. So i discontinued medicines all together. Just using sun screen lotion and home made recipes to lighten the darkness. Sometimes, i feel that doctors have done a test and trail method for my condition. I am telling this because, i have used multiple medicines from multiple doctors which only aggravated my condition. Now, literally i am scared to consult a doctor and start medication again. I dont have any other medical complaints other than my face.
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. C.R.V.Narasimhalu
Cosmetologist 12 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Please send photos for better diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.